m+Medelevator.RU
← Поиск публикаций
BMJ case reports · 2012

Bortezomib-induced thrombotic thrombocytopaenic purpura.

СтатьяПоддержка исследования: вне правительства СШАКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Mehta Neha, Saxena Ashish, Niesvizky Ruben

Аннотация

Thrombotic thrombocytopaenic purpura (TTP) is a thrombotic microangiopathy characterised by haemolytic anaemia, schistocytes on peripheral blood smear and thrombocytopaenia that can additionally present with fever, renal insufficiency and/or neurological abnormalities. While our understanding of idiopathic TTP has significantly advanced, there are still many unanswered questions regarding the pathophysiology of secondary TTP, which can be associated with malignancy, pregnancy, HIV infection, bone marrow transplantation and exposure to certain drugs including several chemotherapeutic agents. Here we present a case of bortezomib-associated TTP. Our patient developed microangiopathic haemolytic anaemia, thrombocytopaenia and altered mental status after her ninth dose of bortezomib. The drug was subsequently discontinued and the patient underwent one session of plasma exchange with clinical improvement and recovery of her platelet counts, disappearance of schistocytes and resolution of both neurological symptoms and haemolysis in 2 days.

Предметные рубрики MeSH